# SDR AALA202204125454

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 62,653 hours, 30,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CEILING PANEL SEAT ROW 1AC EMERGENCY LIGHT CONNECTOR AND BACK SHELL DAMAGED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
